It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-21-2004, 04:47 PM   #1
Senior Member
(female)
 
Join Date: Aug 2003
Location: Wisconsin, USA
Posts: 186
TinyTot2 HB User
Unhappy Armour and bcp

Hi all.

I am on 1 grain of Armour and a few months ago stopped taking my Yasmin birth control. I thought the bcp was making me a little moody and depressed (ok... very moody) so thought it might be good to stop taking it for a while. Needless to say, I gained a little weight and started breaking out so I got freaked out. I am by far not overweight... might actually be underweight (4' 11" tall and 94 pounds... was 90 lbs), but gained the 4 pounds so quickly that I went back on the Yasmin in the hopes to slow it down a bit. Of course the moodies came back now and pimples won't go away. I was hoping that somebody can suggest a bcp that will not cause weight gain, acne, and definitely keep the bad moods away.

Somebody please help me! I had been feeling so good for such a long time.
Grrrr.

Thanks!

 
Old 08-21-2004, 07:29 PM   #2
Newbie
 
Join Date: Aug 2004
Posts: 4
EmmaGx HB User
Re: Armour and bcp

Did you have your thyroid levels checked after you stopped the BCP? Estrogens increase the levels of TBP [Thyroid Binding Protein] in the blood, and so if you stop taking a BCP your thyroid hormone requirements will change.

Take Care!
EmmaGx

 
Sponsors Lightbulb
   
Old 08-22-2004, 09:47 AM   #3
Senior Member
(female)
 
Join Date: Aug 2003
Location: Wisconsin, USA
Posts: 186
TinyTot2 HB User
Re: Armour and bcp

Honestly I can't remember whether or not I was on the Yasmin the last time I had my thyroid levels checked. Maybe I just need to wait a bit for the bcp to start correcting the problems again... hopefully the nasties will go away.

 
Old 08-31-2004, 06:30 PM   #4
Senior Member
(female)
 
Join Date: Mar 2004
Posts: 135
kimnyc HB User
Re: Armour and bcp

I just saw this post and was wondering...

I had my dosage of Levothroid upped to 50 mcg (going on 3 weeks ago) and subsequently decided to go off Ortho-Cyclen. I have to say that I feel pretty awesome lately. I've become convinced that bcp are evil - I was bloated, depressed, etc. It seemed that every liquid I took into my body stayed in my body!

Anyway... should I be informing my endo that I stopped the bcp? I don't have any complaints - maybe some trouble sleeping lately which I have attributed to the upcoming school year (I'm a teacher) but no other signs that I've turned hyper.

Thanks in advance for any input!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need help with Armour dosage, please.... lacalla Thyroid Disorders 78 12-12-2008 08:24 AM
anyone been on armour went back to synthyroid? Glitterygrl Thyroid Disorders 11 07-29-2008 09:27 PM
Quick Question About Armour And Levo Together??? katkatdd Thyroid Disorders 6 12-10-2007 08:49 AM
Had Endo appt. Started Armour. QUESTIONS??? Help please! katkatdd Thyroid Disorders 7 11-17-2007 10:39 AM
Accidentally Took Double Dose of Armour for Three Days sparkles916 Thyroid Disorders 3 10-13-2007 04:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:52 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!